Forum

Tysabri and my kidneys

I just had my second Tysabri infusion on Wednesday, yesterday my lower back was seriously painful. Today it is too and I was just wondering if this happens to anyone else, and is it my kidneys? Does anyone know if they’re working harder after the infusion?

Thanks

I dont know but my wee is very dark

I’ve never had this but the first time I had Tysabri, I didn’t drink much and ended up with blood pressure so low that I felt sick and dizzy. I wonder if it has a diueretic (sp) effect and you might be better drinking lots of water as you take it and afterwards. Just a thought.

Im eating for the first time today since first infusion its been nearly 2 weeks

Might have a chat with my nures and see what she says… I’m seeing her soon…

Catmummy, not sure its a great idea to not eat for 2 weeks!!

Might have a chat with my nures and see what she says… I’m seeing her soon…

Catmummy, not sure its a great idea to not eat for 2 weeks!!

I was sick everytime i tried i can eat again now x

Oh no!!! Thats terrible catmummy!! I hope your next one goes better xxx

I am due to have my 18th infusion tomorrow and the problems I hear people have had makes me feel a bit guilty. I have had no problems and manage to get the bus back home afterwards. I think there can be as many different reactions, to Tysabri, as there are effects of MS.

If you are on Facebook there is a Tysabri group well worth joining. You will be able to get loads of help there. Just search for “UK Tysabri users (Natalizumab)”. It’s a closed group so only members will be able to see anything you post,

To end. I hope things improve for you.

Yes it wasnt intentional i was admitted to hospital and i weigh under 8 stone thats probs why x

Well hope you’re on the mend now… Hope it doesn’t happen again xxx